Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 22, 2012, 3:30 PM EDT for 4 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2012, 3:30 PM EDT (19:30 UTC)
- Expired
- May 22, 2012, 4:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Dade County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 97 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
163
WWUS82 KFFC 221930
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT TUE MAY 22 2012
GAZ001>004-222000-
330 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOOD STATION...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 400 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR
GROVE...WOOD STATION...BLUE SPRING...BEAUMONT...RINGGOLD...BOYNTON...
FORT OGLETHORPE...LAFAYETTE...LINWOOD...ROCK SPRING...CHICKAMAUGA...
COOPER HEIGHTS...CHATTANOOGA VALLEY...FAIRVIEW AND NOBLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3494 8484 3491 8483 3471 8490 3471 8494
3469 8491 3468 8494 3465 8492 3462 8493
3462 8506 3461 8506 3460 8540 3473 8554
3497 8555
TIME...MOT...LOC 1930Z 308DEG 19KT 3479 8518
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 22, 3:07 PM EDT, 23 minutes earlier.
Area forecast discussion, May 22, 3:07 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 PM EDT TUE MAY 22 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST MSAS ANALYSIS SHOWS SURFACE TROUGH STRETCHING FROM THE CAROLINAS THROUGH EAST CENTRAL GEORGIA. WITHIN THIS TROUGH...DEWPOINTS HAVE MIXED NICELY WITH LOWER TO MID 50S VALUES ALLOWING FOR SUPPRESSED CONVECTIVE INITIATION. SURFACE MOISTURE IS MORE PLENTIFUL OVER NORTHWEST ZONES WHERE ISOLATED TO SCATTERED ACTIVITY IS MOVING INTO THE AREA AT THIS HOUR. MOST SIGNIFICANT FEATURE OF THE SHORT TERM IS UPPER LOW MOVING THROUGH CENTRAL ALABAMA AS EVIDENCED BY WATER VAPOR IMAGERY. IT ALSO SHOWS A SIGNIFICANT AMOUNT OF DRY AIR MOVING INTO THE AREA AND WILL PLAY A LARGE ROLE ON CONVECTION THIS AFTERNOON. TO GO ALONG WITH THIS DRY AIR IS A COLD POOL WITH TEMPS AROUND -16C AT 500 MB ALLOWING FOR INCREASED MID LEVEL LAPSE RATES LATER THIS AFTERNOON. IT APPEARS EASTERN PORTIONS OF THE FORECAST AREA ARE MOST LIKELY TO SEE THE INFLUENCES OF RESIDUAL MID LEVEL MOISTURE AND APPROACHING COLD POOL. WILL CONTINUE THE MENTION OF LIKELY POPS FOR EASTERN ZONES THROUGH THIS EVENING AS WELL AS THE ADVERTISEMENT OF SCT SEVERE. MAY BE DIFFICULT TO GET ROBUST ACTIVITY GOING BUT ONCE IT GOES...FEEL LIKE SEVERE HAIL WILL NOT BE DIFFICULT TO COME BY. UPPER LOW WILL HAVE LARGELY SHIFTED EAST OF THE AREA BY WED BUT SECONDARY LOBE WILL ROTATE THROUGH NORTH ALABAMA AND GEORGIA LATE IN THE DAY. EXPECTING MOISTURE TO ONLY BE SUFFICIENT TO SUPPORT CONVECTION OVER EXTREME NORTH GEORGIA AND WILL CARRY LOW END SCATTERED POPS THERE. ALTHOUGH NOT AS COLD AS TODAY...TEMPS ALOFT WILL STILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS WITH LARGE HAIL. DEESE .LONG TERM /THURSDAY THROUGH TUESDAY/... ONLY MINOR ADJUSTMENTS TO THE PREVIOUS LONG TERM FORECAST TO INCLUDE POPS INTO THE EVENING HOURS ON THURSDAY AS OROGRAPHICALLY INDUCED THUNDERSTORMS MAY LAST PAST 00Z. IN ADDITION...MADE SLIGHT CHANGES TO THE MAX TEMPS IN THE LONG TERM AT RMG TO BRING THE HIGH TEMP DOWN A DEGREE OR TWO. OVERALL...PREVIOUS FORECAST AND DISCUSSION STILL HOLDS. 11 /ISSUED 417 AM EDT TUE MAY 22 2012/ LONG TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH MAIN INFLUENCING SYNOPTIC FEATURES. AS A CLOSED UPPER LEVEL LOW OVER THE EAST CENTRAL CONUS DAMPENS OUT AND EJECTS NORTHEASTWARD BY THURSDAY... A STRONG UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE EASTERN HALF OF THE COUNTRY AND PERSIST INTO MONDAY. THE GFS HAS A BIT STRONGER RIDGING AND FARTHER EASTWARD SETUP THAN THE ECMWF... NONETHELESS A RATHER WARM AND STAGNANT PATTERN LOOKS TO BE THE RULE THROUGH THE HOLIDAY WEEKEND. CANNOT RULE OUT ISOLATED CONVECTIVE DEVELOPMENT IN THE HIGHER ELEVATIONS OF THE NORTH FOR MOST AFTERNOON AND EVENING PERIODS DUE TO WEAK SOUTHERLY FLOW AND OROGRAPHIC ENHANCEMENT. WHILE HAVE ONLY SLIGHT CHANCE POPS FOR MOSTLY THE NORTHERN PORTION... THE BEST CHANCE FOR PRECIP WILL BE NEAR THE END OF THE FORECAST PERIOD AS THE RIDGE FINALLY BEGINS TO BREAK DOWN. FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO MADE ONLY MINOR TWEAKS. ABOVE NORMAL TEMPS SHOULD PERSIST THROUGH THE FORECAST PERIOD WITH THE WARMEST DAYS BEING FRIDAY THROUGH SUNDAY AS MANY AREAS ARE PROGGED TO REACH HIGHS IN THE LOW 90S. BAKER && AVIATION... 18Z UPDATE... INITIAL TSRA DEVELOPMENT LOOKS TO BE TAKING PLACE EAST OF THE ATL TERMINALS BUT SHOULD AFFECT AHN BY LATER THIS AFTERNOON. COLD POOL ALOFT COMING ACROSS HOWEVER REQUIRES A SHORT TERM TEMPO FOR ALL TAF SITES. DRY AIR AT THE MID LEVELS LOOKS TO RESULT IN POTENTIAL FOR STRONG GUSTS IN TSRA DEVELOPMENT AND HAVE INCLUDED THESE IN TEMPO AS WELL. UPPER LOW SHIFTS EAST ON WED AND EXPECT TSRA POTENTIAL TO BE CONFINED TO EXTREME NORTH GEORGIA AND OUTSIDE OF THE TERMINALS. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON CONVECTION...HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 87 62 87 / 20 20 20 20 ATLANTA 60 84 65 88 / 20 10 10 5 BLAIRSVILLE 53 80 54 82 / 30 20 20 20 CARTERSVILLE 51 84 57 87 / 20 10 10 10 COLUMBUS 61 88 66 90 / 20 10 10 5 GAINESVILLE 58 83 63 82 / 20 20 20 20 MACON 58 90 62 91 / 20 20 10 5 ROME 52 87 55 89 / 20 10 20 20 PEACHTREE CITY 52 84 57 87 / 20 10 10 5 VIDALIA 66 89 70 94 / 20 20 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....11/BAKER AVIATION...DEESE
Hazardous weather outlook, May 22, 10:53 AM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1053 AM EDT TUE MAY 22 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1053 AM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS EAST GEORGIA AND ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS WEST GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO ALLOW FOR THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE MAIN THREATS WITH ANY STORM DEVELOPMENT WILL BE LARGE HAIL UP TO GOLFBALL SIZE...STRONG WINDS... AND FREQUENT LIGHTNING. THE BEST CHANCE OF THUNDERSTORMS WILL BE FROM 2 PM TO 10 PM. .DISCUSSION... THE COMBINATION OF THE UPPER LEVEL LOW WITH FORECAST CAPE VALUES OF NEAR 1500 J/KG AND WEAK VERTICAL WIND SHEAR WILL LEAD TO THE DEVELOPMENT OF ISOLATED SEVERE THUNDERSTORMS ACROSS WEST GEORGIA AND SCATTERED SEVERE THUNDERSTORMS ACROSS EAST GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 22, 2:52 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT TUE MAY 22 2012
GAZ086-098-112-113-221930-
252 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL
330 PM EDT...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORRISTOWN JUNCTION TO GRAYS LANDING...
MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES
THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FIVE POINTS...ROCK SPRINGS...MCNATT FALLS...GRAYS LANDING...
CEDAR CROSSING...KIBBEE...UVALDA...HIGGSTON...ALSTON...GILLIS
SPRINGS...ZAIDEE...NORRISTOWN JUNCTION...NORRISTOWN...SOUTH THOMPSON
AND ENGLISH EDDY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3218 8218 3191 8222 3191 8225 3193 8228
3193 8234 3197 8249 3235 8256 3258 8256
3264 8251 3265 8247 3266 8248 3277 8212
3266 8208 3260 8200
TIME...MOT...LOC 1853Z 274DEG 23KT 3254 8244 3234 8245
3198 8238Special weather statement, May 22, 2:54 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT TUE MAY 22 2012
GAZ001>004-221930-
254 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL 330 PM EDT...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLUE SPRING...MOVING SOUTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 330 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR
GROVE...BLUE SPRING...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT
OGLETHORPE...LAKEVIEW...CHICKAMAUGA...COOPER HEIGHTS...CHATTANOOGA
VALLEY...FAIRVIEW...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...SALEM
AND RINGGOLD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3498 8492 3481 8488 3460 8518 3462 8546
3490 8555 3499 8525 3499 8507
TIME...MOT...LOC 1854Z 319DEG 6KT 3485 8523Special weather statement, May 22, 2:58 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT TUE MAY 22 2012
GAZ013-014-022-221930-
258 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS...
DAWSON AND FORSYTH COUNTIES UNTIL 330 PM EDT...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARBLEHILL...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...DAWSON AND FORSYTH COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE TAMARACK...
NELSON...MARBLEHILL...TATE...JASPER...TALKING ROCK...HOLLIS LATHEM
RESERVOIR...HIGHTOWER...MATT...DAWSONVILLE...MCKEE...LUMPKIN...COAL
MOUNTAIN...SILVER CITY AND DOUGHERTY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3443 8401 3420 8402 3430 8426 3438 8426
3437 8440 3439 8444 3438 8446 3440 8453
3455 8454
TIME...MOT...LOC 1858Z 274DEG 16KT 3447 8428Local storm report, May 22, 3:16 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL 5 SSE NEW BRANCH 32.02N 82.23W
05/22/2012 E0.75 INCH TOOMBS GA PARK/FOREST SRVC
UNIVERSITY OF GEORGIA RESEARCH AGENT REPORTED HAIL UP TO
THE SIZE OF DIMES IN SOUTHEASTERN TOOMBS COUNTY.
&&
RGARCIASpecial weather statement, May 22, 3:27 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT TUE MAY 22 2012
GAZ076-086-113-221945-
327 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TOOMBS...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM EDT...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COLEMANS LAKE TO REIDSVILLE...MOVING EAST
AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TOOMBS...EMANUEL AND JEFFERSON COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PONDEROSA...
OHOOPEE...NEW BRANCH...JOHNSON CORNER...SANTA CLAUS...LYONS...THREE
POINTS...MODOC...LEXSY...DELLWOOD...COLEMANS LAKE...BLUNDALE...
SUMMERTOWN...STILLMORE AND OAK PARK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3218 8218 3191 8222 3191 8225 3194 8230
3295 8247 3303 8228 3293 8227 3284 8231
3281 8222 3282 8215 3266 8208 3261 8200
TIME...MOT...LOC 1927Z 270DEG 23KT 3282 8224 3236 8211
3200 8203Special weather statement, May 22, 3:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT TUE MAY 22 2012
GAZ001>004-222000-
330 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOOD STATION...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 400 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR
GROVE...WOOD STATION...BLUE SPRING...BEAUMONT...RINGGOLD...BOYNTON...
FORT OGLETHORPE...LAFAYETTE...LINWOOD...ROCK SPRING...CHICKAMAUGA...
COOPER HEIGHTS...CHATTANOOGA VALLEY...FAIRVIEW AND NOBLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3494 8484 3491 8483 3471 8490 3471 8494
3469 8491 3468 8494 3465 8492 3462 8493
3462 8506 3461 8506 3460 8540 3473 8554
3497 8555
TIME...MOT...LOC 1930Z 308DEG 19KT 3479 8518The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 44 min |
| May 21, 8:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| May 21, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 50 min |
| May 21, 8:14 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| May 21, 8:47 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe | 28 min |
| May 22, 2:21 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| May 22, 2:23 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 37 min |
| May 22, 2:29 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 31 min |
| May 22, 2:34 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| May 22, 2:35 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 25 min |
| May 22, 2:40 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 20 min |
| May 22, 2:42 PM EDT | Special Weather Statement | FFC | Banks, Hall | 33 min |
| May 22, 2:52 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 38 min |
| May 22, 2:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 36 min |
| May 22, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 33 min |
| May 22, 2:58 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 32 min |
| May 22, 3:27 PM EDT | Special Weather Statement | FFC | Emanuel | 18 min |
| May 22, 3:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gilmer, Lumpkin, Pickens | 32 min |
| May 22, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 37 min |
| May 22, 4:27 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Gilmer, Murray, Walker and 1 more | 33 min |
| May 22, 4:58 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Gilmer, Gordon, Murray and 3 more | 32 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Chattooga, Dawson, Gordon, Pickens | 32 min |
| May 22, 6:59 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 31 min |
| May 22, 7:44 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Oconee, Walton | 31 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.